Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood disorders/klonopin,depakote,neurontin etc....

Posted by Janet on July 20, 1999, at 21:28:56

In reply to Re: mood disorders/klonopin,depakote,neurontin etc...., posted by tangee on July 20, 1999, at 17:58:56

I gained weight and retained water in my ankles and feet while on Depakote. The dr. prescribed water pills plus potassium that the water pills drain you of. But when Lithium was added, the water pills had to go because it messes with the salt level. So now I'm fat but mentally level headed which is just a trade off. I realize that if I starved myself it would take the weight off, but I'm not willing to do that yet.
> Kevin,
> My sister took depakote and it did cause weight gain and also water retention. The weight gain is different for everyone. Not sure what can be done about the weight gain, except tell dr. and find a different medication.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janet thread:1356